The Effects of Stopping Birth Control (Part 6)

Discussion in 'Contraception' started by Raunchy-Row, May 18, 2015.

  1. NataliaD

    NataliaD Member

    In my case I really trusted in my doctor, psychiatrist. I visited him every 2 weeks, and also emailed and pm.;)

     
  2. NataliaD

    NataliaD Member

    I spent a lot of money with doctor, but he was perfect for me. And also he said that recently he has many women after bcp with similar symptoms. Also I read forum for people on antidepressants, all of them felt worse and almost all of them felt better after.

     
  3. NataliaD

    NataliaD Member

    My opinion now-of course its hormonal, and I have other symptoms like short cycle, strange menstruation. But the most terrible symptom of all this is anxiety and depression, so I decided to treat the symptom and wait until body balances (hopefully). By the way I think that bcp smtms more dangerous for health than antidepressants. There are people who live all their lives on antidepressants

     
  4. Pip02

    Pip02 New Member

    Cool. I'm going to have to really trust mine too. Are you going to stay on yours for a while? X I'd have to have a pretty bad reaction to anti depressants to have it be worse then what I've been going through!! X and did he officially diagnose you with something!? That's what I find the hardest from all of this

     
  5. Deirdre

    Deirdre Member

    Hi Pip02,
    I think it's the being labelled with a disorder that is the hardest because we all know that it's our hormones. That was very difficult for me too. When my doctor suggested seeing psychiatrist I panicked. I thought all sorts. They also ask you all sorts of weird questions as well like 'can you read my mind?' And 'do you think I can read your mind'...... I mean we know we were fine until we stopped birth control. But the healthcare professionals don't acknowledge it. Or choose not to voice it.
    I'm up and dressed now forcing myself to eat. I feel like I've a huge headache coming on. But hopefully things will settle down in the next week or so.

     
  6. sunrise

    sunrise New Member

    to those who sent me messages, so sorry I've only been able to send half replies at best because this site just doesn't allow me to post anything more than a few sentences right now! Grrrr. I will get back to you as soon as it lets me, or try to post more here again too.
    Deirdre likes this.

     
  7. Deirdre

    Deirdre Member

    thanks sunrise. You have been so helpful.

     
  8. Deally55

    Deally55 Member

    people, your comments are being posted, you've just got to refresh the page after posting your message

     
  9. tabbycat

    tabbycat Member

    Hi everyone! Im still not doing good. Everyone on here seems to be at the point of starting meds, I had a meeting this morning with a mental health team and was advised to start on medication since my anxiety/depression has become so bad

    Im still adamant there is something physical wrong, but they said regardless that I need to bring my mood up.
    Very nervous to start and potentially feel worse

     
  10. tabbycat

    tabbycat Member

    Hi everyone! Im still not doing good. Everyone on here seems to be at the point of starting meds, I had a meeting this morning with a mental health team and was advised to start on medication since my anxiety/depression has become so bad

    Im still adamant there is something physical wrong, but they said regardless that I need to bring my mood up.
    Very nervous to start and potentially feel worse

     
  11. Deally55

    Deally55 Member

    Never been a "medication" type of girl, but I still think that they have a point... it is true that bringing your mood up would make a big difference... what they are saying about appetite suppressants?

     
  12. Pip02

    Pip02 New Member

    Hi tabby cat, I'm sorry you are having a hard time I know what that is like for sure. So have you decided that you are going to try one? I know how scary it can be.. Are they going to start you off on a low dose?

    Deally, I think many of us aren't "medication type of people" but it comes to a stage, well for me anyway that I have no other choice. I have fought with this for 1 year naturally and even 'natural' things have made me much worse.. So I am very scared to start medication but I have too try.

     
  13. abcxx

    abcxx New Member

    not sure what is causing it but does anyone get really anxious about dreaming? could honestly have a completely random dream with not much in it but would probably wake up feeling uncomfortable and confused and then it causes anxiety! its really annoying as scared to go to sleep most of the time as i know any dream will just make me scared almost like being unable to tell whats a dream and whats real?:(

     
  14. francescraig

    francescraig New Member

    Yes, I've had that experience. I wake up in a panic because I don't know what's wrong.

    I still have the implant in, and it's been 2.5 years of mental health nightmare. Reading this thread may be making me feel worse. I have to have it out, but I'm scared by what's coming.

    Before I go for it, do people have suggestions on how to prepare myself? Are there any people that are fine after removal? Are there any foods/dietary considerations that are worth implementing? I'm about to get ruthless with my diet as I need to start eating food that is going to help me, instead of allowing my mood swings to determine how well I eat. I also need to start exercising.

     
  15. francescraig

    francescraig New Member

    Yes, I've had that experience. I wake up in a panic because I don't know what's wrong.

    I still have the implant in, and it's been 2.5 years of mental health nightmare. Reading this thread may be making me feel worse. I have to have it out, but I'm scared by what's coming.

    Before I go for it, do people have suggestions on how to prepare myself? Are there any people that are fine after removal? Are there any foods/dietary considerations that are worth implementing? I'm about to get ruthless with my diet as I need to start eating food that is going to help me, instead of allowing my mood swings to determine how well I eat. I also need to start exercising.

     
  16. NataliaD

    NataliaD Member

    Hello ladies!
    How are you doing? Started medication?

     
  17. Nicole_T

    Nicole_T New Member

    Hi Sunrise, I was wondering if you could try to post your story again? I would love to hear it!
    Thanks,
    Nicole

     
  18. Nicole_T

    Nicole_T New Member

    Hi Sunrise, I was wondering if you could try to post your story again? I would love to hear it!
    Thanks,
    Nicole

     
  19. NataliaD

    NataliaD Member

    Hi! I am feeling quite good. Still taking antianxiety pills and antidepressants but doctor said that its time to reduce the dose and then try to go without it. I am nervous about it.
    I am still have morning anxiety, every morning I wake up with uneasy feeling. Its very mild and ceases in 20 min but anyway.

     
  20. NataliaD

    NataliaD Member

    Also I continue to have episodes of ophtalmologic migraine with aura. I never had it before and this all hell began with it, triggering my first panic attack a year ago.Since then I had 3 more episodes, they were quite mild but disturbing. Its like you lose your sight for short moment and see flashes. Ufff.
    I found several reports in internet of girls having the same after taking Yaz and Yasmin and having it for some time after stopping the pill.
    Ah, and also I have no libido at all, and even some antimen feeling. I don't know why but men irritate me
    Last edited: Sep 16, 2016

     

Share This Page